# SDR DXTA2013030505307

- Difficulty date: March 4, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 4,849 hours, 3,762 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 15500301
- Part serial: 00314
- Condition: Inoperative
- Location: Mlg
- Part time: 1,254 hours, 965 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING MLG HANDLE TO DOWN POSITION. RECEIVED A RT MLG UNSAFE INDICATION.  RAN CHECKLIST,  UNSAFE INDICATION REMAINED. (RED UNSAFE LIGHT) A GREEN NOSE AND LT MAIN LIGHTS ON WITH NO RT MAIN LIGHT.   LIGHT TESTED GOOD.  WHEN FLAPS WERE SELECTED PAST 15,  GEAR WARNING SOUNDED. AND GPWS ALSO GAVE US A GEAR UNSAFE INDICATION.   FOUND RT DOWNLOCK SWITCH READS OPEN. H-G READS CONTINUITY IN AIR SIDE OF SWITCH.  TAPPED SWITCH AND H-J READS CONTINUITY AND H-6 READS OPEN.   R & R DOWNLOCK SWITCH.  RIGGED SWITCH.   CHECKED GOOD IAW MM 32-30-04.
